MAUDE Adverse Event Report: ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE GROUP A2 REAGENT RED BLOOD CELLS

ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE GROUP A2 REAGENT RED BLOOD CELLS
Model Number Z406U
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch submitted becasue according to the health hazard evaluation the risk has been classified as high, meaning the event could led to a serious injury.No serious injury or health impact has been reported.Investigation is not completed yet.As soon as it will be completed a follow up report will be submitted.Alba biosicence reference number of this file is (b)(4).
 
Event or Problem Description
The end user reports false positive results with albacyte group a2 reagent red blood cells, product z406u lot v280597.The end user reports 2+ positive results when tested against albalect anti-a1, product z241u lot v273091.A total of four end users reported false positive with the product albacyte group a2 reagent red blood cells, product z406u lot v280597.

Brand Name
ALBACYTE GROUP A2 REAGENT RED BLOOD CELLS
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK  EH26 0BF
Manufacturer (Section G)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK   EH26 0BF
Manufacturer Contact
samuele serfilippi
5 james hamilton way
milton bridge
penicuik, uk EH26 -0BF
UK   EH26 0BF
MDR Report Key21650606
Report Number3011683976-2025-00002
Device Sequence Number7499234
Product Code QHT
UDI-Device Identifier05060242471131
UDI-Public05060242471131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
125337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model NumberZ406U
Device Lot NumberV280597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown